# SDR HEEA954471

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Lights Inop
- Location: Cockpit Tot
- Part time: 146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LIGHTS INOPERATIVE.
